Title: О коэрцитивной разрешимости разностных уравнений
Authors: Соболевский, П.Е.
Issue Date: 1971
Publisher: Наука
Citation: Соболевский, П.Е.О коэрцитивной разрешимости разностных уравнений / П.Е. Соболевский // Доклады Академии наук СССР. - Москва : Наука, 1971. - Т. 201, № 5. - С. 1063-1066.
URI: https://elib.gsu.by/handle123456789/75149
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Соболевский_О_коэрцитивной.pdf194.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.